MAUDE Adverse Event Report: INTERVASCULAR SAS CARDIOROOT WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS CARDIOROOT WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWROOT0030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/01/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
(4117) at the time of this report, it is unknown whether the product is available for analysis.(4118/3221) the serial number and sterilization lot number of the involved product are not available.The product identification and further information of the event are being sought to initiate the investigation.(11) the investigation is pending additional information.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that during a conversation between the sales representative and the hospital pharmacist on december 06, 2024, information about a patient's death was communicated, presumably following the implantation of a cardioroot prosthesis in (b)(6) 2023 (exact day not specified).At the time of this emdr, there is no further information on the case and an appointment between the sales representative and the surgeon is pending.It should be noted that the date of event in block b3 is set to may 1, 2023, as an approximation of the event date.The date will be updated later in a follow-up report as more information will become available.
 
Additional Manufacturer Narrative
Corrected data: in block d4, the suspected medical device information has been updated after a thorough product traceability review to identify the involved cardioroot, as detailed below.Additional manufacturer narrative: (4115) the involved device was explanted and discarded.(4112/213) the manufacturer conducted a thorough product traceability investigation to identify the involved cardioroot with model hewroot0028.The getinge sales operations manager (french subsidiary) confirmed that between jan 2022 and may 2023, only one cardioroot with model hewroot0030, serial number (b)(6) and lot number 21f10 was implanted at the involved hospital on (b)(6) 2022.Note that there was no cardioroot charged for this hospital in 2023; grafts are charged to hospitals once they are implanted.Therefore, it is not excluded that the initial information regarding cardioroot reference (hewroot0028) provided by the hospital regarding the complaint is not entirely accurate.(4121/213) the device history review (dhr) of the hypothetically involved cardioroot hewroot0030 (sn (b)(6) and lot# 21f10) was performed by the quality assurance supervisor in order to detect any relevant information that may have impacted the product and be related to the complaint.It was concluded that no deviation was identified in relation with the reported event.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 21f10.(4110/213) the occurrence rate was calculated for the similar events reported (including this complaint) for grafts and patches on the same manufacturing line (intergard / hemagard) for 1-year period from 01-jan-24 to 31-jan-25.The occurrence rate is (b)(4), which is below the anticipated occurrence rate (maximum) of (b)(4) in the product risk assessment.(4112/4315) based on the limited provided information and the medical review, no conclusion can be drawn on the exact origin of the adverse event and the involvement of the device in the serious incident.As concluded in the medical review, due to the lack of any information regarding the patient, or the procedure, it is not possible to complete a medical assessment of the event.Moreover, the conducted investigation on the hypothetically involved cardioroot hewroot0030 suggests that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint # (b)(4).

Brand Name
CARDIOROOT WOVEN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21063480
Report Number2242352-2025-00002
Device Sequence Number3302271
Product Code DSY
UDI-Device Identifier00384401013914
UDI-Public(01)00384401013914
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103347
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
Report Date (Section F) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberHEWROOT0030
Device Catalogue NumberHEWROOT0030
Device Lot Number21F10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/11/2025
Event Location Hospital
Date Report to Manufacturer02/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA02/21/2025